# SDR 2006UALA01110

- Difficulty date: June 6, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 52,146 hours, 28,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT A1 DOOR INOP.
